Translator Disclaimer
May 2008 The Brownian net
Rongfeng Sun, Jan M. Swart
Ann. Probab. 36(3): 1153-1208 (May 2008). DOI: 10.1214/07-AOP357

Abstract

The (standard) Brownian web is a collection of coalescing one- dimensional Brownian motions, starting from each point in space and time. It arises as the diffusive scaling limit of a collection of coalescing random walks. We show that it is possible to obtain a nontrivial limiting object if the random walks in addition branch with a small probability. We call the limiting object the Brownian net, and study some of its elementary properties.

Citation

Download Citation

Rongfeng Sun. Jan M. Swart. "The Brownian net." Ann. Probab. 36 (3) 1153 - 1208, May 2008. https://doi.org/10.1214/07-AOP357

Information

Published: May 2008
First available in Project Euclid: 9 April 2008

zbMATH: 1143.82020
MathSciNet: MR2408586
Digital Object Identifier: 10.1214/07-AOP357

Subjects:
Primary: 82C21
Secondary: 60D05, 60F17, 60K35

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
56 PAGES


SHARE
Vol.36 • No. 3 • May 2008
Back to Top